MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used for a procedure.It was reported that the site were unable to take a spin using the handswitch, site was able to take 2d shots.In order to take a spin site had to use the footswitch.There was patient involved but no further information available.
 
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.Testing revealed that replaced the hand switch.Performed the system checkout.No issues found.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000194, serial/lot #: -, ubd: , udi#: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2, additional information: section a and b5 updated.Correction: d3 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that the issue occurred intraoperatively during an open spinal fusion.There was no reported delay to the procedure due to this issue.There was no reported impact on patient outcome.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX  45640
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22368722
Report Number3006544299-2025-00581
Device Sequence Number19930755
Product Code OWB
UDI-Device Identifier00763000542849
UDI-Public(01)00763000542849(11)211209
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Patient Age66 YR
Patient SexFemale
Patient Weight74 KG